Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 47, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2021, 5:41 PM CDT for 4 counties in Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2021, 5:41 PM CDT (22:41 UTC)
- Expired
- May 11, 2021, 6:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Liberty County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX
The radar
The Houston radar (KHGX), 155 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:48 PM CDT | HAIL 1 | 6 Sse Onalaska, TX | NICKLE AND QUARTER SIZED HAIL NE OF LIVINGSTON. |
| May 11, 6:18 PM CDT | TSTM WND DMG | 7 Ese Cleveland, TX | LARGE LIMBS DOWN IN TARKINGTON PRAIRIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2925 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.9
The text
As transmitted.
451
WUUS54 KHGX 112241
SVRHGX
TXC291-373-407-455-112345-
/O.NEW.KHGX.SV.W.0047.210511T2241Z-210511T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
541 PM CDT Tue May 11 2021
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
East central Trinity County in southeastern Texas...
San Jacinto County in southeastern Texas...
Northwestern Liberty County in southeastern Texas...
Polk County in southeastern Texas...
* Until 645 PM CDT.
* At 540 PM CDT, a severe thunderstorm was located near Seven Oaks,
or 12 miles west of Chester, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Livingston, Shepherd, Onalaska, Corrigan, Coldspring,
Goodrich, North Cleveland, Seven Oaks, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Tarkington Prairie, Segno, Romayor, Evergreen and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
3049 9533 3057 9532 3091 9500 3117 9495
3119 9485 3116 9485 3115 9486 3113 9482
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2240Z 268DEG 20KT 3088 9480
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$5 follow-up statements
882
WWUS54 KHGX 112254
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
554 PM CDT Tue May 11 2021
TXC455-112303-
/O.CAN.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
Trinity TX-
554 PM CDT Tue May 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TRINITY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.
LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
3049 9533 3057 9532 3086 9498 3102 9493
3106 9489 3108 9486 3111 9484 3113 9482
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2253Z 288DEG 22KT 3071 9495
$$
TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
554 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SAN JACINTO...NORTHWESTERN LIBERTY AND POLK COUNTIES...
At 553 PM CDT, a severe thunderstorm was located near Livingston,
moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cleveland, Livingston, Shepherd, Corrigan, Coldspring, Goodrich,
North Cleveland, Seven Oaks, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Tarkington Prairie, Segno, Romayor, Evergreen and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
3049 9533 3057 9532 3086 9498 3102 9493
3106 9489 3108 9486 3111 9484 3113 9482
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2253Z 288DEG 22KT 3071 9495
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$485
WWUS54 KHGX 112307
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
607 PM CDT Tue May 11 2021
TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
607 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN SAN JACINTO...NORTHWESTERN LIBERTY AND POLK COUNTIES...
At 606 PM CDT, a severe thunderstorm was located near Goodrich, or 9
miles south of Livingston, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cleveland, Livingston, Shepherd, Corrigan, Coldspring, Goodrich,
North Cleveland, Seven Oaks, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Tarkington Prairie, Segno, Romayor and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
3046 9526 3053 9522 3073 9500 3081 9493
3089 9487 3096 9482 3104 9481 3108 9478
3111 9475 3111 9472 3109 9466 3110 9465
3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2306Z 282DEG 23KT 3057 9492
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$851
WWUS54 KHGX 112323
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
623 PM CDT Tue May 11 2021
TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
623 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHEASTERN
POLK COUNTIES...
At 623 PM CDT, a severe thunderstorm was located 8 miles east of
Goodrich, or 12 miles southeast of Livingston, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cleveland, Shepherd, Goodrich, North Cleveland, Alabama-Coushatta
Reservation, Tarkington Prairie, Segno, Romayor and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9473 3032 9467 3031 9497 3037 9512
3045 9510 3052 9508 3065 9496 3071 9488
3077 9483 3083 9479 3089 9477 3091 9475
3093 9475 3094 9473 3095 9472 3097 9471
3097 9467 3098 9465 3049 9454
TIME...MOT...LOC 2323Z 268DEG 20KT 3057 9481
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$945
WWUS54 KHGX 112333
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
633 PM CDT Tue May 11 2021
TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
633 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHEASTERN
POLK COUNTIES...
At 633 PM CDT, a severe thunderstorm was located 10 miles south of
Alabama-Coushatta Reservation, or 14 miles northwest of Thicket,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cleveland, Shepherd, Romayor, Tarkington Prairie, Segno and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3049 9473 3032 9467 3031 9497 3035 9505
3044 9501 3050 9501 3057 9496 3061 9489
3065 9484 3066 9478 3068 9473 3069 9467
3066 9458 3049 9454
TIME...MOT...LOC 2333Z 268DEG 20KT 3058 9474
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$438
WWUS54 KHGX 112343
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
643 PM CDT Tue May 11 2021
TXC291-373-407-112353-
/O.EXP.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
643 PM CDT Tue May 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN JACINTO...
NORTHWESTERN LIBERTY AND SOUTHEASTERN POLK COUNTIES WILL EXPIRE AT
645 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.
LAT...LON 3049 9473 3032 9467 3031 9497 3035 9505
3044 9501 3050 9501 3057 9496 3061 9489
3065 9484 3066 9478 3068 9473 3069 9467
3066 9458 3049 9454
TIME...MOT...LOC 2343Z 268DEG 20KT 3058 9469
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:17 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 11, 4:17 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
417 PM CDT Tue May 11 2021
.NEAR TERM [Through This Evening]...
Severe Thunderstorm Watch is in effect through 9pm tonight for the
northern portion of our CWA.
Daytime heating (highs in the mid-to-upper 80s) has added to
atmospheric destabilization leading to strong to severe storms in
our northern counties. We have already had a confirmed tornado in
southwestern Houston County earlier this afternoon. Interaction with
the frontal boundary near Madison/Houston County led to the rotation
in this thunderstorm. Also worth mentioning that EHI in this region
is 2-3. Surface dewpoints in the 70s being advected northward south
of the front added to its intensification. SPC has our northern and
western counties in a slight risk for large hail, strong winds, and
isolated tornadoes. With sufficient deep layer shear and
instability available, these severe hazards will be possible in any
isolated cells that are able to develop through the evening hours.
Batiste
&&
.SHORT TERM [Tonight through Wednesday Afternoon]...
The frontal boundary will be the main focus for shower/thunderstorm
activity going into tonight/tomorrow morning. Latest CAM guidance
indicates convection developing along the frontal boundary over a
line from Burleson County to Houston County and moving southward
through the night. Due to the rainfall this area has received
yesterday and today, went ahead and expanded the Flash Flood Watch
out to Brazos County and as far south as Montgomery County.
Additional rainfall totals of 1-3" are expected, but locally higher
amounts are possible. Interestingly enough, a few hi-res models
indicate an intensification of the thunderstorms as the front
approaches the coast early Wednesday morning. There has been some
semblance of consensus between models on two main lines of higher
QPF totals with 2-4" in our northern counties and 2-4" along the
coast. Currently leaning against a Flash Flood Watch for coastal
areas for now since this area hasn't received much rainfall lately.
Models are not completely in agreement on the timing for the front
moving off of the coast. The NAM is furthest behind with front
pushing off the coast mid-morning on Wednesday. Most other models
push the front off the coast in the early morning hours. Lingering
moisture behind the front along with favorable jet dynamics can lead
to post-frontal elevated showers throughout the afternoon hours. The
good news is that afternoon temperatures tomorrow will be much
cooler and below normal for most locations with highs north of I-10
in the upper 60s/mid 70s and upper 70s south of I-10.
Batiste
&&
.LONG TERM [Wednesday Night Through Tuesday]...
High pressure builds in Wednesday night with rain chances tapering
off across the north with lingering cloud cover. High pressure
slides off to the east Friday into Saturday which will give the
area 2 good days with drier air Thursday and Friday...cooler
nights and pleasant days. Saturday though the weekend strong
moisture return will be underway and have nudged up the rain
chances from southwest higher to northeast lower chances. Some of
the guidance is pointing to a very wet Sunday across the area with
the potential for heavy downpours. Confidence for Monday and
Tuesday is low with wildly varying solutions from persistent MCSs
to a weak frontal boundary. At this point will strongly lean on
the NBM given the uncertainty.
&&
.MARINE...
Winds have come down across the Gulf but locally on Galveston Bay
stronger with the impressive moist inflow to the storms over SETX.
Cold front pushes down into the coastal waters overnight/early
Wednesday and will have the potential for strong storms with a
wind threat. Post frontal SCEC conditions will be developing and
could flirt with SCA. Moderate winds will prevail through
Wednesday. The east and southeast flow will crank back up this
weekend and expect a long stretch of SCEC/SCA conditions with seas
of 4-6 feet and 15-25 knot winds prevail this weekend.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 63 70 59 75 57 / 70 50 10 10 0
Houston (IAH) 68 76 61 79 60 / 60 50 20 10 0
Galveston (GLS) 74 79 66 78 70 / 60 60 30 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Wednesday morning for the following
zones:
Brazos...Grimes...Houston...Madison...Montgomery...Polk...San
Jacinto...Trinity...Walker.
GM...None.
&&
SHORT TERM...24
LONG TERM...45
DSS...41/33In the hours before
Local storm report, May 11, 1:26 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
126 PM CDT TUE MAY 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FUNNEL CLOUD 1 SSW UP403 30.65N 96.49W
05/11/2021 BRAZOS TX 911 CALL CENTER
TROOPER SPOTTED A FUNNEL CLOUD.
&&Local storm report, May 11, 1:29 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
129 PM CDT TUE MAY 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FUNNEL CLOUD 1 SSW UP403 30.65N 96.49W
05/11/2021 BRAZOS TX 911 CALL CENTER
TROOPER SPOTTED A FUNNEL CLOUD.
&&Local storm report, May 11, 4:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
425 PM CDT TUE MAY 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 2 NNW UP429 30.57N 96.31W
05/11/2021 E0.75 INCH BRAZOS TX PUBLIC
PEA TO MARBLE SIZED HAIL AT ROCK PRAIRIE AND
FM 2154/WELLBORN RD.
&&Local storm report, May 11, 4:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
436 PM CDT TUE MAY 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 S CROCKETT 31.27N 95.45W
05/11/2021 HOUSTON TX LAW ENFORCEMENT
TREES DOWN SOUTH OF CROCKETT AT THE
INTERSECTION OF FM 2712 AND COUNTY ROAD
4020.
&&
CCBLocal storm report, May 11, 4:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
444 PM CDT TUE MAY 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 7 ENE IOLA 30.79N 95.95W
05/11/2021 GRIMES TX STORM CHASER
LARGE TREE DOWNED ON HIGHWAY 90 JUST NORTH
OF BEDIAS.
&&Special weather statement, May 11, 5:22 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 522 PM CDT Tue May 11 2021 TXZ178-199-200-211>213-227-112300- San Jacinto TX-Waller TX-Northern Liberty TX-Inland Harris TX- Fort Bend TX-Montgomery TX-Austin TX- 522 PM CDT Tue May 11 2021 ...SPECIAL WEATHER STATEMENT... At 521 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Panorama Village to near Sealy. Movement was southeast at 35 mph. Winds in excess of 30 mph will be possible with these storms. Locations impacted include... Conroe, northwestern Rosenberg, Humble, Katy, Tomball, Cleveland, Jersey Village, Sealy, Willis, Prairie View, Brookshire, Pinehurst, Spring Branch North, The Woodlands, Greater Greenspoint, Spring, Eldridge / West Oaks, Spring Branch West, Addicks Park Ten and Kingwood. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for southeastern Texas. LAT...LON 3027 9491 2951 9592 2982 9633 3046 9542 TIME...MOT...LOC 2221Z 302DEG 31KT 3039 9543 2984 9621
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:27 AM CDT | Flash Flood Watch | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Polk and 3 more | 24 hr |
| May 11, 6:28 AM CDT | Areal Flood Advisory | HGX | Polk | 3 hr |
| May 11, 6:46 AM CDT | Special Weather Statement | HGX | Polk | 44 min |
| May 11, 7:25 AM CDT | Severe Thunderstorm Warning | HGX | Polk | 35 min |
| May 11, 8:34 AM CDT | Areal Flood Advisory | HGX | Polk | 3 hr |
| May 11, 10:03 AM CDT | Small Craft Advisory | HGX | 3 hr | |
| May 11, 11:05 AM CDT | Special Weather Statement | HGX | Houston | 10 min |
| May 11, 1:09 PM CDT | Special Weather Statement | HGX | Madison | 36 min |
| May 11, 1:21 PM CDT | Special Weather Statement | HGX | Brazos | 39 min |
| May 11, 1:28 PM CDT | Tornado Warning | HGX | Houston, Madison, Walker | 32 min |
| May 11, 1:57 PM CDT | Tornado Warning | HGX | Houston, Madison, Walker | 18 min |
| May 11, 2:20 PM CDT | Tornado Warning | HGX | Houston, Trinity, Walker | 25 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 64 min |
| May 11, 3:09 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 52 min |
| May 11, 3:31 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 44 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 37 min |
| May 11, 4:10 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes | 35 min |
| May 11, 4:14 PM CDT | Tornado Warning | HGX | Houston, Trinity | 31 min |
| May 11, 4:27 PM CDT | Tornado Warning | HGX | Houston, Trinity, Walker | 33 min |
| May 11, 4:44 PM CDT | Tornado Warning | HGX | Houston, Polk, Trinity | 46 min |
| May 11, 4:54 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 51 min |
| May 11, 5:22 PM CDT | Special Weather Statement | HGX | Montgomery, Waller | 38 min |
| May 11, 5:34 PM CDT | Areal Flood Advisory | HGX | Houston, Madison | 116 min |
| May 11, 5:49 PM CDT | Areal Flood Advisory | HGX | Houston, San Jacinto, Trinity, Walker | 116 min |
| May 11, 6:18 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.